Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 18 > Projectively Flat Finsler Space of Douglas Type...
< Back to Volume

Projectively Flat Finsler Space of Douglas Type with Weakly-Berwald (α,β)-Metric

Download PDF

Abstract:

The present article is organized as follows: In the first part, we characterize the important class of special Finsler (α,β)-metric in the form of L=α+α2/β, where α is Riemannian metric and β is differential 1-form to be projectively flat. In the second part, we describe condition for a Finsler space Fn with an (α,β)-metric is of Douglas type. Further we investigate the necessary and sufficient condition for a Finsler space with an (α,β)-metric to be weakly-Berwald space and Berwald space.

Info:

Periodical:
International Journal of Pure Mathematical Sciences (Volume 18)
Pages:
1-12
DOI:
10.18052/www.scipress.com/IJPMS.18.1
Citation:
M. Ramesha and S.K. Narasimhamurthy, "Projectively Flat Finsler Space of Douglas Type with Weakly-Berwald (α,β)-Metric", International Journal of Pure Mathematical Sciences, Vol. 18, pp. 1-12, 2017
Online since:
Aug 2017
Export:
Distribution: